# SDR QXEA2019040800162

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 15,936 hours, 17,101 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Deice Pressure
- Part time: 10,760 hours, 100,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION IN CRUISE RAN CHECKLIST, WENT AWAY. DEICE PRESS CAUTION CAME ON INTERMITTENTLY TWICE AND WENT OFF. BOOT STOP WORKING IN SLOW AND FAST, WORKED ON MANUAL. DIVERTED. REMOVED FROM SERVICE. PERFORMED GVI OF ALL DEICE BOOTS, NO DEFECTS NOTED. C/W FIM 30-11-01-810-801, NO FAULTS FOUND, ALL WIRES CHECK GOOD. R+R TMU AS PRECAUTIONARY REF, Q400 AMM 30-11-01-000/400-801. R+R ICE+RAIN PROTECTION PANEL AS PRECAUTIONARY REF. Q400 AMM 30-10-01-000/400-801. ALL OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
